Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Amitriptyline and Lipofen. Having sore mouth. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
I started taking 25mg of Amitriptyline and 150mg Lipofen about 10 days ago and now I have a painful sore in the roof of my mouth... which would you suspect to be the culprit to cause this type of side affect? I am male 52 wt 209 and this is the only prescription meds I take + some otc fish oil / Omega something.....
Posted Mon, 9 Sep 2013 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 59 minutes later
Brief Answer:
Adverse effect of Amitriptyline

Detailed Answer:

Delighted to be able to help.

A very frequent side effect of amitriptyline is dry mouth which favors the appearance of sores. Amitriptyline is a medication with antidepressant, sedative action and also effective for neuropathic pain.

What is the condition for which you are taking amitriptyline?

Knowing the condition helps to recommend a drug to replace amitriptyline.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor